MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. UNSPECIFIED PLUM 360; PUMP, INFUSION

ICU MEDICAL COSTA RICA LTD. UNSPECIFIED PLUM 360; PUMP, INFUSION
Catalog Number 300100483
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and (b)(6) 2025 has been used as a placeholder.D4 and h4 the serial#, and manufacture date are unknown.The investigation is pending completion.Upon completion of the investigation a supplemental mdr will be submitted.
 
Event or Problem Description
A medwatch was received regarding an unspecified plum 360 that experienced unexpected shutdown.It was stated that the batteries in the pumps are the csb batteries."one pump has failed while being used on patient with the battery issue." the pump has been sequestered.Thus, there was patient involvement, unknown human harm and unknown delay in therapy reported.Full event description: icumedical 360 plum iv pumps.We purchase 863 iv pumps two months ago and since the go live date we have had 165 have come to biomed with a replaced battery alarm, icu fse.Error code "n56 replace battery" icu medical has replaced 167 batteries but two of the pumps came back with the same problem.A little over 20% of our pumps failed since first purchase.Icu medical assured us before our go live date that battery issue was fixed.The first notification of pump batteries being dead while plugged in was on (b)(6) 2024 and was immediately escalated to icu medical.The batteries in the pumps are the csb batteries.One pump has failed while being used on patient with the battery issue.The pump has been sequestered.
 
Additional Manufacturer Narrative
The device was not returned for evaluation, therefore, visual inspection and functional testing was not performed.A 12-month service history review could not be conducted due to the absence of a provided serial number.Additionally, as the customer did not provide any event history, a review of the event history/alarm logs could not be conducted.Consequently, we were unable to replicate or confirm the reported complaint.

Brand Name
UNSPECIFIED PLUM 360
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21317504
Report Number9615050-2025-00062
Device Sequence Number8416679
Product Code FRN
UDI-Device IdentifierM3353001004051
UDI-PublicM3353001004051
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161469
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300100483
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown